# SDR SWI2025F00873

- Difficulty date: May 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND LOWER FWD PIN FITTING IS CHAFED. (C-CHECK RO 07/11/2025)REMOVED DAMAGED THE PAX DOOR SURROUND LOWER FWD PIN FITTING REF. CRJ 200 SRM 51-12-00 AND NO ALLOWABLE DAMAGE IN SRM THEREFORE IT IS OUT OF LIMITS. REF. CRJ200 SRM 53-21-27 AND CRJ200 SRM 53-00-27 AND REPAIRED IAW REO 601R-53-21-3744, REV. --, DATE: 2025-06-10 AND COMPLIED WITH TASK CARD 51-900-1003
